I stopped taking Glugophage since 3 months and I replaced it with Karela (bitter group)

by SAMEH

< Previous       19   |  19      






QUESTION: Dear sir,

I am 41 yrs old male ,Married. i have history of Diabetes in my parent (mother, sister, brother) family. I discoverd my diabetes since 9 months my blood test was 290 (Random) and 250 (fasting)

i start using Glugophage 500mg 2 tablets daily with launch and dinner it regulate my blood sugar level 100 - 130 (Random) and 90 t0 125 (fasting) but my weight reduced from 76 Kg to 65 Kg during 6 months.

I stopped taking Glugophage since 3 months and I replaced it with Karela (bitter group) from Himalaya Co. 2 tablets daily with lunch and dinner it regulate my blood sugar level 110 - 135 (Random) and 95 t0 120 (fasting) but my weight still 65 Kg no improve.

Shall I continue using Karela since it seems regulated my blood sugar? Is my weight will improve or no relationship between the drug type and the weight?

note: we i was using Glugophage i never eat sweet food while using Karela i start eating sweet food.


ANSWER: Hi Sameh,

Let me answer your concerns separately:

  • You are saying that you are diagnosed with diabetes since 9 months, and have been using Glucophage twice daily.

    You did not eat sweets, and your blood turn to normal levels, while you have lost weight.

    Now, keep in mind that Glucophage can help a newly diagnosed diabetic normalize the blood sugarlevels. At the same time, Glucophage can help a diabetic to lose weight.

  • You are also saying that you stopped taking Glucophage 3 months ago, and have been using Karela of Himalaya Co.; but you did not noticed a reduction in your weight, while your blood glucose levels were slightly higher.

    Now, keep in mind that Karela needs time to normalize blood sugar as it is a herbal remedy. Furthermore, you are saying that you have started to eat sweets, which can interfere in your uncontrolled blood sugar.

    At the same time, the sweets you allow to yourself will not improve your weight. On contrary, after some time, you will see that you will gain weight for 2 reasons: 1- sweets you are eating; 2- Glucophage you stopped using.

    However, it will take time to achieve a lower blood glucose and losing weight if, and only if you follow the right diabetic lifestyle and diet.

    Do not force yourself to get the results sooner as everything needs time to established. You just go ahead and follow the necessary diabetic changes.

    All the best!

    Dr.Alba


    What the community is asking about:




  • Click here to post comments or follow up

    Ask the Doctor now? Simply click here to return to Natural cures for diabetes..

    Explore More...